# SDR DALA13015603211

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK & UPPER FLANGE HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00, L=3.5" W=0.600" D=0.015 FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 101.  REPLACED  IAW SRM 51-42-11.
